MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLUETOOTH AUTOMATIC, ARM, BP MONITOR

Medline Industries, LP MEDLINE; BLUETOOTH AUTOMATIC, ARM, BP MONITOR
Catalog Number MDS7001B
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "item medline bluetooth digital blood pressure monitor 1ct sku mds7001b is defective.Does not give accurate reading.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline blood pressure monitor with bluetooth that had "bp readings off" and reported it "does not give accurate reading"; there was "(no)" reported death or serious injury associated with this event.At this time, a sample(s) was not received for investigation, a lot number/serial number was not recorded at the time the complaint was initiated, and investigation included review of recent complaint trends.The complaint was not confirmed.Without the sample or picture, it is difficult to truly identify the root cause of the issue; no further action was taken because objectionable trends were not seen for this issue.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLUETOOTH AUTOMATIC, ARM, BP MONITOR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50917417
Report Number1417592-2026-52321
Device Sequence Number5778138
Product Code DXN
UDI-Device Identifier00193489038654
UDI-Public00193489038654
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K131395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS7001B
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown